American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[2] R. Keith Dennis and Michael R. Stein. Injective stability for $K_2$ of local rings. Bull. Amer. Math. Soc. 80 (1974) 1010-1013. MR 0371880.
Abstract, references, and article information   
View Article: PDF

[3] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1